# SDR AALA20071973

- Difficulty date: October 17, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N427AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49339
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sensor
- Condition: Inoperative
- Location: Nlg Lock
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DFW INFLIGHT T852/17OCT - NOSE GEAR WARNING DURING LANDING.  PERFORMED GO AROUND AND ALL INDICATIONS NORMAL.  LANDED DFW WITHOUT INCIDENT.  REPLACED NOSE GEAR LOCK SENSOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
